# SDR ASOA201001100

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME FS 333 BETWEEN 26L & 26R.  REINSTALL REMOVED FASTENERS AND RESTORE FINISH. INSTALLED 3 FASTENER, RESTORED FINISH, AND APPLIED CIC PER SRM 51-42-06, 51-21-16, AND 51-21-11.
